Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Explicit/implicit conservative Galerkin domain decomposition procedures for parabolic problems


Authors: Clint N. Dawson and Todd F. Dupont
Journal: Math. Comp. 58 (1992), 21-34
MSC: Primary 65N55; Secondary 65N30
MathSciNet review: 1106964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several domain decomposition methods for approximating solutions of parabolic problems are given. These methods rely on implicit Galerkin procedures in the subdomains and explicit flux calculation on the inter-domain boundaries. The procedures are conservative both in the subdomains and across inter-domain boundaries. A priori error bounds and experimental results are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N55, 65N30

Retrieve articles in all journals with MSC: 65N55, 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1106964-9
PII: S 0025-5718(1992)1106964-9
Keywords: Domain decomposition, parabolic equations, finite elements, parallel computing
Article copyright: © Copyright 1992 American Mathematical Society